Well Timmy must be about because someone is hitting my head with a Mallet or at least that is what it damn well feels like!
I seem to have traded the other illnesses and pain, or at least much reduced versions, for one hell of a headache this morning.
So I am making a cup of tea and taking even MORE PILLS, lol.
Taken 50mg Tramadol already an hour ago...
Taken the Prochlorepzine which according to my GP does NOT exist.
Now I will take another 50mg Tramadol and 500mg Paracetemol for this headache which I have to move very slowly and gingerly as to not aggravate it!
Of course I do often get headaches in the morning but not like this and of course for those that paid attention the CMT is a cause of that as you do not breathe properly at night and YES there ARE pills for that!
Now Metronidazole are the only drug on the complications list with CMT in my book that I am familiar with. Quite how it complicates things I do not know for sure.
Now what I do know is that muscle relaxants are a bit iffy because, and obvious hen you think about it, this relaxes your muscles and with CMT you have messages from your nerves not getting to your brain and vice-versa so that diazepam could have a far greater effect than it otherwise normally would.
So if you take at night and your diaphragm does not operate as it should then your not breathing as you should and CO2 gets re-absorbed into your body and you will wake with a headache!
I still have not studied the entire book so am not aware of other complications right now. Of course there IS the possibility that I do not have it...
...but it IS my body, MY symptoms and I have the whole bloody lot of the lengthy list that goes with CMT going back not just the 12 years with my feet but going back over 20 years.
In other words if a PROPER test was done and it came back NEGATIVE I would bloody well eat my hat!!!
How I spent over twenty years gradually acquiring the dozen or more symptoms of a rare disease like Charcot Marie Tooth Disease of which I only became aware of a couple of months ago is.... well lets be straight down the line here its just not possible is it?
I mean consider the list of symptoms...
Lower Leg Problems
Reactions to General Anaesthetic (combined anaesthetics FOUR TIMES I know of)
Reactions to Local Anesthetic
Feelings in hands and legs can be MISSING - Harm Myself without KNOWING
Pins & Needles
Restless Leg Syndrome
Without going through the book these are off the top of my head!
There would be a full list on another post somewhere about this blog.